MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL LINESIDER NON-MOD MIS TULIP, DUAL LEAD CANNULATED SHANK; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL LINESIDER NON-MOD MIS TULIP, DUAL LEAD CANNULATED SHANK; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-N6MG7545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 accelus was informed of a failure on a non-modular mis tulip screw (part: ls-n6mg7545).The surgeon at the specialty hospital of shreveport was performing a two level alif and fixation procedure on (b)(6) 2022.The failure was noted by the surgeon's pa while they were reviewing postop films prior to discharging the patient.Further discussion with the surgeon confirmed that the failure occurred intraoperatively and went unnoticed at the time of the procedure.Film images confirmed a screw head separation at the l4 segment.The patient was not discharged, and a revision surgery was performed on (b)(6) 2022 to remove and replace the impacted screw.The patient is reportedly doing fine with no further issues or complications.
 
Additional Manufacturer Narrative
At this time integrity implants has not received a recall report number from the fda.The company internal report reference number is 3012797630-02022022-00006-r.

Brand Name
LINESIDER NON-MOD MIS TULIP, DUAL LEAD CANNULATED SHANK
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL
integrity implants inc
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
rod atkins
354 hiatt drive
palm beach gardens, FL 33418
5615064996
MDR Report Key13656845
Report Number3012797630-2022-00010
Device Sequence Number13929667
Product Code NKB
UDI-Device Identifier00818613026542
UDI-Public(01)00818613026542(10)02210104
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K203367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-N6MG7545
Device Catalogue NumberLS-N6MG7545
Device Lot Number02210104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown